Opuscula Math. 36, no. 5 (2016), 563-574

Opuscula Mathematica

Criticality indices of 2-rainbow domination of paths and cycles

Ahmed Bouchou
Mostafa Blidia

Abstract. A \(2\)-rainbow dominating function of a graph \(G\left(V(G),E(G)\right)\) is a function \(f\) that assigns to each vertex a set of colors chosen from the set \(\{1,2\}\) so that for each vertex with \(f(v)=\emptyset\) we have \({\textstyle\bigcup_{u\in N(v)}} f(u)=\{1,2\}\). The weight of a \(2\)RDF \(f\) is defined as \(w\left( f\right)={\textstyle\sum\nolimits_{v\in V(G)}} |f(v)|\). The minimum weight of a \(2\)RDF is called the \(2\)-rainbow domination number of \(G\), denoted by \(\gamma_{2r}(G)\). The vertex criticality index of a \(2\)-rainbow domination of a graph \(G\) is defined as \(ci_{2r}^{v}(G)=(\sum\nolimits_{v\in V(G)}(\gamma_{2r}\left(G\right) -\gamma_{2r}\left( G-v\right)))/\left\vert V(G)\right\vert\), the edge removal criticality index of a \(2\)-rainbow domination of a graph \(G\) is defined as \(ci_{2r}^{-e}(G)=(\sum\nolimits_{e\in E(G)}(\gamma_{2r}\left(G\right)-\gamma_{2r}\left( G-e\right)))/\left\vert E(G)\right\vert\) and the edge addition of a \(2\)-rainbow domination criticality index of \(G\) is defined as \(ci_{2r}^{+e}(G)=(\sum\nolimits_{e\in E(\overline{G})}(\gamma_{2r}\left(G\right)-\gamma_{2r}\left( G+e\right)))/\left\vert E(\overline{G})\right\vert\), where \(\overline{G}\) is the complement graph of \(G\). In this paper, we determine the criticality indices of paths and cycles.

Keywords: 2-rainbow domination number, criticality index.

Mathematics Subject Classification: 05C69.

Full text (pdf)

  • Ahmed Bouchou
  • University of Médéa, Algeria
  • Mostafa Blidia
  • University of Blida, LAMDA-RO, Department of Mathematics, B.P. 270, Blida, Algeria
  • Communicated by Hao Li.
  • Received: 2014-12-06.
  • Revised: 2015-02-15.
  • Accepted: 2016-03-02.
  • Published online: 2016-06-29.
Opuscula Mathematica - cover

Cite this article as:
Ahmed Bouchou, Mostafa Blidia, Criticality indices of 2-rainbow domination of paths and cycles, Opuscula Math. 36, no. 5 (2016), 563-574, http://dx.doi.org/10.7494/OpMath.2016.36.5.563

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.